Ms Henderson said that seeing Chase endure the pain he went through was ‘a mother’s worst nightmare’ (pictured with the entire family at Disneyland)
For two years, Ms Henderson was forced to wash his sheets every morning because they were full of dry skin and blood from his scratching
RSS is characterised by red skin that can appear after ceasing steroid treatments
RSS or Red Skin Syndrome, also known as Topical Steroid Addiction (TSA) or Topical Steroid Withdrawal (TSW), is a debilitating condition that can arise from the use of topical steroids to treat a skin problem, such as eczema.
RSS can also arise from topical steroid use in individuals with no prior skin condition – such as with cosmetic use for skin bleaching or to treat acne, or in the case of caregivers who neglect to wash their hands after applying topical steroids on someone else.
Topical steroids are also called topical corticosteroids, glucocorticosteroids, and cortisone. Continue…
Copyright © 2019 | WordPress Theme by MH Themes